Irregular Heartbeats

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

teresa2011
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/3/2011 3:20 PM (GMT -7)   
hi every1..can any1 help me for the past few wks im gettin the weirdest feeling in my heart like it s butterfly s..or my heart beats real strong or skips (not sure)i feel weak im ot sure what to do or should i be worryin it s like flutters but real strange feeling  .can any1 help or experienced any thing simalar????
 
Edit:  Gave your post a title.

Post Edited By Moderator (stkitt) : 3/4/2011 9:50:44 AM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/4/2011 9:53 AM (GMT -7)   
 
Good Morning,

If you are getting irregular heart beats with feeling weak you need to see your physician to rule out any physical problems.  If all is ok do join us in the Anxiety/Panic forum as this may be anxiety.
 
Never feel worried about seeing your physician.
 
Kindly,
Kitt

~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

CrohnieToo
Veteran Member


Date Joined May 2003
Total Posts : 9448
   Posted 3/4/2011 12:43 PM (GMT -7)   
Most likely one of the tests your doctor will order is a 24 hour Holter monitor. This would detect any cardiac arrhythmias you encounter whilst wearing it.
My computer says I need to upgrade my brain to be compatible with its new software.

carepharmarx
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/11/2011 6:01 AM (GMT -7)   
hi im new to this forum

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7180
   Posted 3/11/2011 7:47 PM (GMT -7)   
Hi teresa,

I had problems with an irregular heartbeat, and skipped beats. My doctor suspected Mitral Valve Prolapse (www.ncbi.nlm.nih.gov/pubmedhealth/PMH0001232/), so sent me for an echo cardiogram/doppler...kind of like a sonogram. It turns out that that's what it was.

Funny, when I was worried about it, with all the fluttering, irregular, and skipped beats, it made me feel faint. Once I was diagnosed, and knew it was okay, I never had a problem with faintness again.

It would be good for you to go to your primary care doc and discuss the issue. Once you get the diagnosis, it will help you a lot.

Good luck!
Denise

leena Ray
New Member


Date Joined Mar 2011
Total Posts : 3
   Posted 3/16/2011 12:35 AM (GMT -7)   
go for ur heart ECG as soon as possible

Scriptures
Regular Member


Date Joined Aug 2010
Total Posts : 20
   Posted 3/16/2011 9:32 AM (GMT -7)   
My Cardiologist wants me to begin taking the drug , Amiodarone or It's family drug, Dronedarone for my irregular heart beats. I too
experience it as a butterfly like jumping and feel weak during the episode. I have days where I don't experience it at all.

I am reticent to take these drugs after reading the high risk for pulmonary toxicity and liver problems that could result?

Is there anyone out there who has taken either of these drugs?

scriptures

marcogerman
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/17/2011 7:30 AM (GMT -7)   
@teresa2011
Hi, I am german and my english are not good, but that was I was understanding is:
you have the same problem like me 2007.
Me was help a psychologist, organic food, meditation, drink more spring water and
also you can trust this site from the USA: www.a-miracle-molecule.com
It`s a very very very good molecule and it`s new in germany and europe but
it helps really - health by itself - for many heart and circulation problems.
I hope I was help a little bit, drop the thought...
Ma

CrohnieToo
Veteran Member


Date Joined May 2003
Total Posts : 9448
   Posted 3/17/2011 7:45 PM (GMT -7)   
Ask your cardiologist about Rythmol (propaferone). Its a newer anti-rhythmic medication that is a little less inclined to serious side effects than amiodarone. I was just started on Rythmol last September or so and have had no undesirable side effects and along w/coumadin to help prevent clots and low dose Toprol (beta blocker) I've not had an episode since. (knock, Knock, KNOCK).
My computer says I need to upgrade my brain to be compatible with its new software.

manuheart123
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/18/2011 11:10 PM (GMT -7)   
Hello, i have read in a article about these abnormal heart beats. They are named ECTOPIC BEATS, ectopis beat or Cardiac ectopy is an irregular beat arising in the heart due to variations in the electrical conductance system of the heart. They are generally harmless and occurs without any cause. It is common in adults and is it occurs freaquently, an examination should be done, even if no further treatment is prescribed .
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 6:22 AM (GMT -7)
There are a total of 2,903,917 posts in 318,696 threads.
View Active Threads


Who's Online
This forum has 158111 registered members. Please welcome our newest member, yemafab.
285 Guest(s), 7 Registered Member(s) are currently online.  Details
Michelejc, Kent M., theHTreturns..., Pianist, Skypilot56, Mergirl, testuser1234